# SDR SIMA20170326008

- Difficulty date: March 26, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 41,388 hours, 37,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14527605005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND A DENT BELOW GPU DOOR. AIRCRAFT WAS REMOVED FROM SERVICE. REPAIRED THE SKIN IAW SRM 53-11-01RE, ITEM 2.
